# SDR REXA2017011000037

- Difficulty date: January 10, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 7,697 hours, 5,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670340942
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 CROSSBEAM UPPER FLANGE CORRODED AT THE R/H FLOOR SILL. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00. REMOVED AND REPLACED RT 280 CROSSBEAM IAW SRM 51-42-06 AND REO 670-53-11-594 REV A.
